# SDR C2XA98IA248

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5317310300100
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FLOOR STRUCTURE AT CAPTAIN'S SIDE SEAT ATTACHMENT AREA CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOOR STRUCTURE IAW ATR-42 SRM 51-25-02 AND SRM 53-17-70.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. TAT:  17,634.1 HOURS.  TC:  20,767.  (X)
